Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A countable interpolation problem

Author: Z. A. Melzak
Journal: Proc. Amer. Math. Soc. 11 (1960), 304-306
MSC: Primary 10.00
MathSciNet review: 0111737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Franklin, Analytic transformations of linear everywhere dense point-sets, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 91-100.
  • [2] Z. A. Melzak, Existence of certain analytic homeomorphisms, Bull. Canad. Math. Soc. vol. 2 (1959) pp. 71-75.
  • [3] W. J. Leveque, Topics in number theory, vol. 2, Addison-Wesley, 1956.
  • [4] T. Schneider, Einfuehrung in die transzendenten Zahlen, Springer, 1957.
  • [5] K. F. Roth, Rational approximations to algebraic numbers, Mathematika vol. 2 (1955) pp. 1-20.
  • [6] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society